# SDR N6WA20110828

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 6,390 hours, 4,283 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE.   DEFFERED PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE ON DMI 21062 IAW MEL 52-70-01 CAT A.
